Common Fixed Point Theorems for Contractive Type Mappings in Complex Valued Metric Spaces
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 3 Issue 8, August 2014

Common Fixed Point Theorems for Contractive Type Mappings in Complex Valued Metric Spaces

T. Senthil Kumar, R. Jahir Hussain

In this paper, we extend and improve the condition of contraction of results of Azam et al. for two single-valued mappings on a closed ball in complex valued metric spaces.

Keywords: Complex valued metric space, closed ball, common fixed point

Edition: Volume 3 Issue 8, August 2014

Pages: 1131 - 1134

Share this Article

How to Cite this Article?

T. Senthil Kumar, R. Jahir Hussain, "Common Fixed Point Theorems for Contractive Type Mappings in Complex Valued Metric Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=2015509, Volume 3 Issue 8, August 2014, 1131 - 1134

83 PDF Views | 63 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'closed ball'

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1131 - 1134

Common Fixed Point Theorems for Contractive Type Mappings in Complex Valued Metric Spaces

T. Senthil Kumar, R. Jahir Hussain

Share this Article

Research Paper, Mathematics, Nigeria, Volume 7 Issue 8, August 2018

Pages: 1653 - 1656

Methods for Determining Fractal Dimensions

Maurice Nnamdi ANNORZIE

Share this Article

Similar Articles with Keyword 'common fixed point'

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed, Manar Falih Dheyab

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2284 - 2286

Common Fixed Point Theorems in Fuzzy Metric Spaces

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1131 - 1134

Common Fixed Point Theorems for Contractive Type Mappings in Complex Valued Metric Spaces

T. Senthil Kumar, R. Jahir Hussain

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 1104 - 1107

Common Fixed Point Theorem for Eight Mappings in Menger Space Using Rational Inequality Without Continuity

Naval Singh, Dilip Kumar Gupta

Share this Article
Top